# SDR NACA2023101700002

- Difficulty date: October 17, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,904 hours, 20,017 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: 38861673
- Part serial: 3283
- Condition: Failed
- Location: Inlet
- Part time: 1,775 hours, 608 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU OPERATION DUCT PRESSURE GO TO 10 PSI AND FLUCTUATED ON GROUND. REPLACED INLET GUIDE ACTUATOR IAW AMM 49-52-02/401. APU STARTING AND OPERATION NORMAL.
